# SDR ASOA201812173075

- Difficulty date: December 1, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 40,437 hours, 24,198 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569382609
- Condition: Cracked
- Location: Aileron Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND LEFT AILERON DAMPER BRACKET CRACKED. MAINTENANCE REPLACED THE AILERON DAMPER BRACKET.
